# SDR SWAA032692

- Difficulty date: December 8, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546522
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED D-CHECK, FOUND CORROSION ON AFT CARGO COMP FRAME BS 847 RBL 4 TO LBL 4, WL 154.  REPAIRED PER SRM.  (M)
